U.S. retail partnerLiquid drops, 1 fl oz bottleEvery label line typed outGuarantee terms at checkout
Order now

Guide: low blood sugar

Sugar Crash: What It Feels Like and When It Is an Emergency

Quick answer

A sugar crash is the popular name for the shaky, sweaty, foggy feeling that can come with low blood sugar. Doctors call a reading of 70 mg/dL or lower low. Common signs are shakiness, hunger, a fast heartbeat and trouble thinking. Severe lows, fainting or a seizure are emergencies: call 911. Glyco Reset is not a treatment for a low.

Written by the Glyco Reset label deskUpdated

The feeling01

What does a sugar crash feel like?

For most people a sugar crash starts with the body, not the mind: shaking, sweating, hunger and a pounding heart.

Mayo Clinic lists the early signs of low blood sugar as shakiness, sweating, headache, hunger or nausea, a fast or irregular heartbeat, weakness, irritability, anxiety and trouble concentrating. Some people also feel tingling in the lips, tongue or cheek (Mayo Clinic, Hypoglycemia).

MedlinePlus adds blurry or double vision and unclear thinking (MedlinePlus, Low blood sugar). Not everyone gets every sign, and some people notice nothing at all until they faint. MedlinePlus calls that hypoglycemic unawareness.

Symptoms02

What are the symptoms of a sugar crash, stage by stage?

The symptoms of a sugar crash run in three stages, and the later ones are the dangerous ones.

Stages of low blood sugar (Mayo Clinic, MedlinePlus)
StageWhat may show upWhat it calls for
EarlyShaking, sweat, hunger, fast heartbeat, headache, irritabilityTreat right away with fast-acting sugar (Mayo Clinic, Hypoglycemia)
WorseningConfusion, poor coordination, slurred speech, blurry or double visionTreat, and get help; do not drive yourself (MedlinePlus, Low blood sugar)
SevereCannot respond, fainting, seizure, rarely comaEmergency: call 911 (Mayo Clinic, Hypoglycemia)

MedlinePlus notes that severe signs such as seizures usually occur below 54 mg/dL (3.0 mmol/L) (MedlinePlus, Low blood sugar).

The words03

Is a sugar crash a medical term?

No. Sugar crash is everyday speech, and none of the medical sources we read use it.

They use a number instead. A reading of 70 mg/dL (3.9 mmol/L) or lower is usually a sign of low blood sugar, and individual targets may differ, so ask your doctor what is right for you (Mayo Clinic, Hypoglycemia).

That is why feeling awful after a sweet snack does not prove a low. A meter reading taken during the episode does. Without one, you are guessing, and the same feelings can come from caffeine, stress or an empty stomach.

The term04

What is reactive hypoglycemia?

Reactive hypoglycemia is the name some clinicians give to low blood sugar that follows a meal. We found no source in our set that defines it or sets a cutoff.

What our sources do say is plain. Diabetes medicines are the most common cause of low blood sugar. If you have symptoms and do not have diabetes, Mayo Clinic says to get care right away (Mayo Clinic, Hypoglycemia).

So the useful move is a visit, not a guess. Describe when the symptoms start, what you ate and what you take, and ask whether a test during an episode makes sense.

Glyco Reset: liquid drops, 1 fl oz1, 3 or 6 bottles · guarantee terms at checkout

See packs

What to do05

What should you do during a sugar crash?

Treat it fast with sugar you can swallow, then get help if it does not clear.

  1. Take fast-acting sugar

    Mayo Clinic names juice, regular soda, candy and glucose tablets (Mayo Clinic, Hypoglycemia).

  2. Watch the next few minutes

    If symptoms do not improve, or come back soon, get care right away (Mayo Clinic, Hypoglycemia).

  3. Do not drive yourself

    MedlinePlus says to get a ride to the emergency room or call 911 when a sugary snack does not help (MedlinePlus, Low blood sugar).

Emergency

If someone cannot be woken, faints or has a seizure, call 911 now. Severe low blood sugar can cause seizures and brain damage (MedlinePlus, Low blood sugar).

The bottle06

Can Glyco Reset cause or treat a sugar crash?

Neither. Glyco Reset is a dietary supplement sold as liquid drops, and it is not a treatment for a low.

We found no source that says this bottle causes low blood sugar, and none that says it cannot. No study has tested it. Two facts argue for care.

First, the blend lists gymnema, and LiverTox says leaf extracts showed blood sugar effects in lab and animal studies (LiverTox, Gymnema). ADA warns that some supplement ingredients could intensify diabetes medicines (ADA, Vitamins, Minerals, and Supplements (diabetes.org)).

Second, green tea and guarana carry caffeine, and the label prints no caffeine amount. Caffeine can bring on shakiness and a fast heart rate (MedlinePlus, Caffeine), which feel much like a low.

The label lists chromium 0.7 mcg and a 200 mg blend with no split. If you take insulin or another diabetes medicine, show your pharmacist the label before the first dropper, and keep taking what was prescribed.

A woman holding a Glyco Reset bottle from the brand's daily routine picture
A brand picture, not a customer photo, no result.

When to get help07

When should a sugar crash see a doctor?

See a doctor about any low reading that repeats, and about symptoms with no clear cause.

Use the signs below as a sorting guide. They do not replace a clinician, and FDA has warned about a product sold for blood glucose that hid prescription diabetes drugs, which can cause severe lows (FDA, SugarMD Advanced Glucose Support (hidden drugs)).

  1. See a doctor soonMore thirst than usual, frequent urination, unexplained tiredness, blurred vision, or shakiness that keeps following meals.
  2. See a doctor the same dayMore than one reading at 70 mg/dL or lower, or low-sugar signs that keep returning.
  3. Stop and call your doctorAfter starting any supplement: a racing or uneven heartbeat, new swelling, a severe headache, yellowing skin or eyes, or dark urine.
  4. Emergency room or 911Fainting, a seizure, severe confusion, trouble breathing, or low blood sugar that stays down after treatment.

Signs drawn from public health and clinic sources (Mayo Clinic, Hypoglycemia) (MedlinePlus, Low blood sugar) (LiverTox, Green Tea). This list is not complete, and a supplement is never a reason to wait.

FAQ08

Sugar crash questions

How long does a sugar crash last?

We found no source that gives a duration. Mayo Clinic says to get care right away if symptoms do not improve after fast-acting sugar or return soon after. Time varies by person and cause, so a doctor should look at repeat episodes.

Why do I feel shaky and sweaty after eating?

Shakiness and sweat are listed early signs of low blood sugar, but caffeine, stress and other causes feel similar. A meter reading during the episode tells them apart. If it repeats, describe the pattern to your doctor.

Is 70 mg/dL always an emergency?

No. A reading of 70 mg/dL or lower is considered low and needs fast-acting sugar. MedlinePlus says severe symptoms like seizures usually come below 54 mg/dL. Fainting, a seizure or being unable to wake is the emergency: call 911.

Can you get a sugar crash without diabetes?

Mayo Clinic says to get care right away if you have low blood sugar symptoms and do not have diabetes. We found no source that explains why it happens in each case, so a doctor visit is the next step.

What should I eat for a sugar crash?

Mayo Clinic names fast-acting sugar: juice, regular soda, candy or glucose tablets. MedlinePlus lists food and a prescribed glucagon shot too. If symptoms stay or return soon after, get care right away.

Does caffeine cause a sugar crash?

Not by itself, as far as our sources show. MedlinePlus says too much caffeine can cause shakiness, headaches, dizziness and a fast heart rate, which resemble low sugar. Only a blood sugar reading tells which one you are feeling.

Can a blood sugar supplement bring on a low?

Possibly, for people on diabetes medicine. ADA says some supplement ingredients could intensify the effects of diabetes medications. Ask your pharmacist before adding one, and never stop or change prescribed medicine on your own.

Who wrote this09

Written and reviewed by

Written byThe Glyco Reset label deskIglycoreset, U.S. retail partner

Pages built from the bottle label and linked NIH, CDC, FDA, FTC and peer-reviewed sources.

Medically reviewed byDr. Andres Palacio, MD, PhysicianRole: Medical reviewerReview date: October 31, 2026

Last updated . Read our editorial standards and how we check reviews. This website is the information site of a U.S. retail partner for Glyco Reset. It is not the manufacturer, and it is not the brand's sales page. We earn money when you buy through our order links.

U.S. retail partner

Ready to try Glyco Reset?

Read the panel on your bottle, check with your pharmacist if you take any medicine, then pick a pack. Every pack carries the brand's money-back guarantee; confirm the terms at checkout.

  • Order on the brand's order desk
  • Money-back guarantee (confirm terms)
  • Shipping shown at checkout
Six Glyco Reset amber dropper bottles with white and red labels and a gold 60-day guarantee seal

Glyco ResetLiquid drops, 1 fl oz · 1, 3 or 6 bottles · guarantee terms at checkout

See packs